Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ive just been put on tazorac along with duac and a oral antibiotic ive been taking this for about 6 days and my spots that i had are alreeady almost gone but the tazorac is making my skin burn, is that normal??? and does it go away. ill put on a moisterizer at night first then put on the tazorac. any suggestions on what i should do to make the burning go away?

Share this post


Link to post
Share on other sites

is it a good idea to expholiate while using tazorac? also it seems it only burns when i wash my face and put the moisturizer on my face and the tazorace but in the morning my face will feel normal. is that what its supose to do?? i just need some help i dont have bad acne at all but ive heard this will make u break out :doubt:

Share this post


Link to post
Share on other sites

ive just been put on tazorac along with duac and a oral antibiotic ive been taking this for about 6 days and my spots that i had are alreeady almost gone but the tazorac is making my skin burn, is that normal??? and does it go away. ill put on a moisterizer at night first then put on the tazorac. any suggestions on what i should do to make the burning go away?

yes in till you get used to it it may burn itch or get flacky.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×